# SDR HALA2014031100035

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 46,594 hours, 8,456 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: ACC434F65
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT OIL FILTER MESSAGE.  REMOVED AND INSPECTED OIL FILTER AND CHIP DETECTOR, NOTED NO METAL CONTAMINATION.  REPLACED OIL FILTER WITH NEW.  OPS CHECK AND LEAK TEST SATISFACTORY, ALL WORK ACCOMPLISHED IAW TASK 79-21-05-216-001-N00.
